Медицинская библиотека · BMJ case reports · 2013
Akathisia: a life-threatening side effect of a common medication.
Клинический случайСтатьяПеревод в очереди
Аннотация
The authors describe the case of a 38-year-old man with a history of schizoaffective disorder, who attempted suicide following the recent starting of a neuroleptic agent that resulted in the development of intolerable akathisia. He survived the attempt, and following changes in his medications the akathisia resolved with no further suicidal ideation.
Для цитирования: Cheng Hui M, Park Jae H, Hernstadt David. Akathisia: a life-threatening side effect of a common medication.. BMJ case reports. 2013. DOI: 10.1136/bcr-2012-007713.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.